Wu, Zheng-Guang

< Back to all Authors
Group by: Item type | Date
Number of items: 20.

2011

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay. Neurocomputing, 74 (10). pp. 1626-1631. ISSN 0925-2312

September 2011

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) Delay-dependent stability analysis for switched neural networks with time-varying delay. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 41 (6). pp. 1522-1530. ISSN 1083-4419

October 2011

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) Passivity Analysis for Discrete-Time Stochastic Markovian Jump Neural Networks with Mixed Time Delays. IEEE Transactions on Neural Networks, 22 (10). pp. 1566-1575. ISSN 1045-9227

15 December 2011

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) l2–l infinity filter design for discrete-time singular Markovian jump systems with time-varying delays. Information Sciences, 181 (24). pp. 5534-5547. ISSN 0020-0255

2012

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay. International Journal of Systems Science, 43 (11). pp. 2095-2106. ISSN 0020-7721 (print) 1464-5319 (online)

February 2012

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Reliable H-infinity Control for Discrete-Time Fuzzy Systems With Infinite-Distributed Delay. IEEE Transactions on Fuzzy Systems, 20 (1). pp. 22-31. ISSN 1063-6706

May 2012

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays. Expert Systems with Applications, 39 (6). pp. 6174-6181. ISSN 0957-4174 (print), 1873-6793 (online)

September 2012

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Exponential synchronization of neural networks with discrete and distributed delays under time-varying sampling. IEEE transactions on neural networks and learning systems, 23 (9). pp. 1368-1376. ISSN 2162-237X (print) 2162-2388 (online)

2013

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X, Su, Hongye ORCID: 0000-0002-7003-1000 and Chu, Jian (2013) Network-based robust passive control for fuzzy systems with randomly occurring uncertainties. IEEE Transactions on Fuzzy Systems, 21 (5). 966 - 971. ISSN 1063-6706

2014

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X, Su, Hongye ORCID: 0000-0002-7003-1000 and Chu, Jian (2014) Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model. IEEE Transactions on Fuzzy Systems, 22 (1). 153 - 163. ISSN 1063-6706

January 2014

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng, Su, Hongye ORCID: 0000-0002-7003-1000 and Chu, Jian (2014) Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica, 50 (1). 180 - 186. ISSN 0005-1098

25 February 2014

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng, Su, Hongye ORCID: 0000-0002-7003-1000 and Chu, Jian (2014) Exponential stabilization for sampled-data neural-network-based control systems. IEEE Transactions on Neural Networks and Learning Systems, 25 (12). 2180 - 2190. ISSN 2162-237X

1 December 2014

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X, Su, Hongye ORCID: 0000-0002-7003-1000 and Chu, Jian (2014) Local synchronization of chaotic neural networks with sampled-data and saturating actuators. IEEE Transactions on Cybernetics, 44 (12). 2635 - 2645. ISSN 2168-2267

25 July 2018

Wang, Qian ORCID: 0000-0002-3296-4280, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X, Yan, Huaicheng ORCID: 0000-0001-5496-1809 and Chen, Yun ORCID: 0000-0002-9934-9979 (2018) Stability Analysis and Control for Switched System With Bounded Actuators. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

1 October 2018

Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Xu, Zhaowen, Shi, Peng ORCID: 0000-0001-8218-586X, Chen, Michael Z. Q ORCID: 0000-0001-7922-8371 and Su, Hongye ORCID: 0000-0002-7003-1000 (2018) Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5111 - 5121. ISSN 2162-237X

2020

Shen, Ying ORCID: 0000-0002-0828-8833, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X and Ahn, Choon Ki ORCID: 0000-0003-0993-9658 (2020) Model Reduction of Markovian Jump Systems with Uncertain Probabilities. IEEE Transactions on Automatic Control, 65 (1). pp. 382-388. ISSN 0018-9286

18 January 2023

Zhang, Yifang ORCID: 0000-0002-6181-1144, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X, Huang, Tingwen ORCID: 0000-0001-9610-846X and Chakrabarti, Prasun ORCID: 0000-0001-8062-4144 (2023) Quantization-based event-triggered consensus of multiagent systems against aperiodic DoS attacks. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 53 (6). pp. 3774-3783. ISSN 2168-2216

Wang, Shitong ORCID: 0000-0003-2945-9854, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, Zhaojing ORCID: 0000-0002-7611-1167 (2023) Asynchronous control for discrete-time Markovian jump systems with multiplicative noise. IEEE Transactions on Circuits and Systems II: Express Briefs, 70 (7). pp. 2480-2484. ISSN 1549-7747

10 September 2023

Shi, Ting ORCID: 0000-0003-3586-6026, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, Zheng-Guang ORCID: 0000-0003-4460-9785 (2023) Finite-time stochastic dissipative output tracking control of semi-Markov jump systems via an adaptive event-triggered mechanism. International Journal of Robust and Nonlinear Control, 33 (13). pp. 7774-7792. ISSN 1049-8923

December 2023

Shen, Ying ORCID: 0000-0002-0828-8833, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X and Chen, Bo ORCID: 0000-0003-4202-3377 (2023) H∞ Control of Constrained Markov Jump Systems With Intermittent Mode Information Loss. IEEE Transactions on Automatic Control, 68 (12). pp. 8052-8058. ISSN 0018-9286